# SDR DL76L081339

- Difficulty date: October 9, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 56,108 hours, 8,228 cycles
- Engine: Pwa PW4060
- Engine time: 19,198 hours, 3,001 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: DL5
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT ENG WENT TO 14 PERCENT N2 ON START AND THEN BEGAN TO DECREASE RPM.  ALL OTHER INDICATIONS NORM.  REMOVED AND REPLACED LT ENG STARTER PER M/M.  PERFORMED OPS CHK OF STARTER OK FOR SERVICE.
